Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Bleeding stops after child birth, yellow discharge with bad smell, no std

I just had a baby 3 weeks ago.. My bleeding has stopped but now I am having alot of yellow discharge and it smells bad also.. I didnt have strep B or any stds and I had a vaginal birth with no stitches needed.. This is my 3 child and this did not happen with my other children.. And when I mean alot of discharge I mean alot.. Is this normal?
Asked On : Sat, 19 May 2012
Answers:  1 Views:  908
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hello madam,
welcome to the forum.,
you are in the third week of your post partum period, suffering from foul smelling yellow discharge from vagina.
since it is a foul smelling heavy discharge it may be an infection.
show yourself to an OBG specialist as soon as possible , do the proper investigations needed and take the prescribed medication.
till then maintain complete local and personal hygiene and keep your private parts dry.
take care.
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor